Parabolic power concavity and parabolic boundary value problems

Kazuhiro Ishige, Paolo Salani

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

This paper is concerned with power concavity properties of the solution to the parabolic boundary value problem (Formula presented.) where Ω is a bounded convex domain in Rn and f is a nonnegative continuous function in Ω × (0, ∞) × R × Rn. We give a sufficient condition for the solution of (P) to be parabolically power concave in Ω̄ × [0, ∞).

Original languageEnglish
Pages (from-to)1091-1117
Number of pages27
JournalMathematische Annalen
Volume358
Issue number3-4
DOIs
Publication statusPublished - 2014 Apr 1

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Parabolic power concavity and parabolic boundary value problems'. Together they form a unique fingerprint.

  • Cite this